MathSciNet Relay Station
MathSciNet bibliographic data
MR327998 26A54 (46E35)
Goffman, Casper On the continuity of functions in $W\sp{1}\sb{p}$ which are monotonic in one direction. Proc. Amer. Math. Soc. 42 (1973), 581–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement